Show simple item record

dc.contributor.authorCHAVEL, ISAAC
dc.date.accessioned2018-07-12T17:45:29Z
dc.date.available2018-07-12T17:45:29Z
dc.date.issued1966
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 27-06, Section: B, page: 2016.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6612091
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1752
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleCONJUGATE POINTS ON HOMOGENEOUS SPACES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record